RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 4, Pages 29–46 (Mi ppi459)  

This article is cited in 3 scientific papers (total in 3 papers)

Information Theory and Coding Theory

Asymptotic Distance Properties of Binary Woven Convolutional Codes

V. V. Zyablov, R. Johannesson, O. D. Skopintsev, S. Höst


Abstract: Two constructions of binary concatenated convolutional codes are considered. In our previous work [Proc. 4th Int. Symp. Commun. Theory Appl., Lake District, UK (1997)] such codes were called woven convolutional codes. In the present paper, asymptotic lower bounds on active distances of woven convolutional codes are investigated. It is shown that these distances can be bounded from below by linearly growing functions with a strictly positive slope for all rates of concatenated codes, and the construction complexity of woven convolutional codes grows as an exponent of the memory of these codes.

Full text: PDF file (1532 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:4, 311–326

Bibliographic databases:
UDC: 621.391.15
Received: 19.11.1998

Citation: V. V. Zyablov, R. Johannesson, O. D. Skopintsev, S. Höst, “Asymptotic Distance Properties of Binary Woven Convolutional Codes”, Probl. Peredachi Inf., 35:4 (1999), 29–46; Problems Inform. Transmission, 35:4 (1999), 311–326

Citation in format AMSBIB
\Bibitem{ZyaJohSko99}
\by V.~V.~Zyablov, R.~Johannesson, O.~D.~Skopintsev, S.~H\"ost
\paper Asymptotic Distance Properties of Binary Woven Convolutional Codes
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 4
\pages 29--46
\mathnet{http://mi.mathnet.ru/ppi459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737744}
\zmath{https://zbmath.org/?q=an:0980.94033}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 4
\pages 311--326


Linking options:
  • http://mi.mathnet.ru/eng/ppi459
  • http://mi.mathnet.ru/eng/ppi/v35/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Freudenberger, J, “Woven codes with outer warp: Variations, design, and distance properties”, IEEE Journal on Selected Areas in Communications, 19:5 (2001), 813  crossref  isi
    2. Host, S, “Woven convolutional codes I: Encoder properties”, IEEE Transactions on Information Theory, 48:1 (2002), 149  crossref  mathscinet  zmath  isi
    3. Zhao Feng, Yuan Dongfeng, Zhang Haixia, “Research of wavelet based multicarrier modulation system with woven convolutional codes”, 2006 10th International Conference on Communication Technology, 2006, 1426–1429  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:240
    Full text:83
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020